# SDR CALA2020021200399

- Difficulty date: February 8, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 76,909 hours, 18,466 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING WALK AROUND, ON NO.2 ENGINE PYLON NEAR EXHAUST AREA FOUND PULLED PANEL, HEADS OF SCREWS UNABLE TO SECURE IT. PULLED PANEL IS LOCATED ON OUTBOARD AREA ON ENGINE NO.2 ENGINE UPON FURTHER INSPECTION, DIAMETER OF HOLES ON PANEL ARE ENLARGED CAUSING SCREW UNABLE TO GRIP THE PANEL. PERFORMED INTERIM REPAIR PER PART 1 OF ECRA 5450-02587. PLACED ON DIP TO PERFORM REPETITIVE INSPECTIONS PER PART 2 AT INTERVALS NOT TO EXCEED 250 FLIGHT HOURS AND PERFORM A PERMANENT REPAIR PER PART 3 WITH 180 DAYS. EXCEED 250 FLIGHT HOURS AND PERFORM A PERMANENT REPAIR PER PART 3 WITHIN 180 DAYS. "PERFORM REPETITIVE INSPECTIONS PER PART 2 AT INTERVALS NOT TO TOMC-APPROVAL. TW RIR: 250 FH T/A: 180 DAYS....TW PERFORMED PART 2 OF EC/RA #5450-02587. NO FURTHER DAMAGE DIP REMAINS. PERFORMED INSPECTION PER PART 2 OF EC/RA #5450-02587. NO FURTHER PROGRESSION NOTED. DIP REMAINS PERFORMED PART2 OF ECRA 5450-02587. NO FURTHER DAMAGE NOTED. DIP REMAINS PERFORMED PART 2 OF ECRA 5450-02587 NO FURTHER DAMAGE NOTED . DIP REMAINS IN EFFECT.
